# SDR ASAA2021103136471

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 30,904 hours, 9,926 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010303
- Part serial: 002167
- Condition: Failed
- Location: Flight Compartme
- Part time: 30,898 hours, 9,924 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS MCDU FAILED IN FLIGHT. GROUNDED - YES. REL PER MEL 34-36L CAPTS MCDU INOP AUTH BY SEAMC SMITH @ 2115Z. REPLACED CA'S MCDU PER 34-61-01. OP CHK GOOD. VERIFIED CORRECT SOFTWARE P/N AND CONFIG PER B737-900 AIPC 34-61-01-03 SHEET 04. 2 EA CBS PULLED AND RESET. ETOPS GROUND SYS CHK GOOD. THIS CLEARS MEL 34-36L. SEAMC MARK NOTIFIED.
